On the homotopy types of sp.(n) gauge groups

Daisuke Kishimoto, Akira Kono

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


Let Gk,n be the gauge group of the principal Sp(n)-bundle over S4 corresponding to k∈Z≅π3(Sp(n)). We refine the result of Sutherland on the homotopy types of Gk,n and relate it with the order of a certain Samelson product in Sp(n). Then we classify the p-local homotopy types of Gk,n for  (p−1)2+1≥2n.

Original languageEnglish
Pages (from-to)491-502
Number of pages12
JournalAlgebraic and Geometric Topology
Issue number1
Publication statusPublished - Feb 6 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'On the homotopy types of sp.(n) gauge groups'. Together they form a unique fingerprint.

Cite this